# SDR CA000921004

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,892 hours
- Engine: Pwa PT6A65B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Line
- Part number: 3032125
- Condition: Cracked
- Location: P3
- Component: P3 Line, Pwa, PT6A65B
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WENT TO FLIGHT IDEL JUST AFTER TAKE OFF ALONG WITH RESULTANT AUTOFEATHER AFTER TORQUE DROPPED BELOW 250 LBS. P3 LINE CRACKED AT FLARE.
